# SDR N6WA20140322002

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,282 hours, 20,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG.  CLEANED PROX SENSOR PX 107, PERFORMED DOOR OPERATIONS CHECK IAW CRJ700 AMM 52-11-00.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
